Can you take tylenol (acetaminophen) and Advil together? Can you take tylenol (acetaminophen) and Advil together?
Don't alternate. I don't recommend that you alternate antipyrectics like tylenol (acetaminophen) and advil. There is too great of a risk of accidentally overdosing one of the medications. It is better to dose the medications based specifically upon your child's weight. Your pediatrician can calculate a dosage range based upon weight. (this is often different that what you see on the bottle).
See details. You can take this combination up to 3 times daily with meals.
Can I take the normal dose of ibuprofen and tylenol (acetaminophen) severe cold relief together at the same time? I have cold, but also have cramps from my period.
Yes, but.... There's no need to add Acetaminophen to the ibuprofen, but there's no real harm. A better combination would be the Ibuprofen and decongestant/cough suppressant compound. Ask your pharmacist. You could also take the Ibuprofen by itself and supplement with a cold compound that doesn't have a pain/fever reliever. Again, ask you pharmacist. Good luck.
I have a kidney stone and menstral cramps. I am in horrible pain. Can I take 800mg of ibuprofen and 1000mg of tylenol (acetaminophen) together?
No. If the pain is so bad, you may wish to visit emergency room of a hospital. Take only one of the medications you mentioned, not both, and if that does not help, it would be prudent to seek medical care.
I get headachds everyday sometimes more than 2 times a day. M I take tylenol (acetaminophen) and advils everyday due to this. What should I do?
Stop. Stop taking tylenol (acetaminophen) and advil on a daily basis. You can often get what's called rebound headache or medication over-use headache, where the headaches come back or continue simply because you are taking too much medication/too often. If you're having daily headaches, you need to see your physician, first to make sure something worse isn't wrong, and 2nd to get meds that might work better for you.
Ck occlusion. If you have a malocclusion (bad bite) it may contribute to your headaches. Why don't you see an orthodontic specialist for an examination. You may be pleasantly surprised.
I took 3 advils @ 8:30p then levaquin @ 10:30p and a tylenol (acetaminophen) 3 @ 1am and another tylenol (acetaminophen) 3 @ 3am. .. Did I take too many medications?
Overdoing it. Nope. But, without any information on why you are taking all of this medication it is impossible to comment further.